Askold M. Perelomov - A simple construction of basic polynomials invariant under the Weyl group of the simple finite-dimensional complex Lie algebra

cm:9515 - Communications in Mathematics, January 5, 2021, Volume 28 (2020), Issue 3 - https://doi.org/10.2478/cm-2020-0024
A simple construction of basic polynomials invariant under the Weyl group of the simple finite-dimensional complex Lie algebraArticle

Authors: Askold M. Perelomov

    For every simple finite-dimensional complex Lie algebra, I give a simple construction of all (except for the Pfaffian) basic polynomials invariant under the Weyl group. The answer is given in terms of the two basic polynomials of smallest degree.


    Volume: Volume 28 (2020), Issue 3
    Published on: January 5, 2021
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Consultation statistics

    This page has been seen 94 times.
    This article's PDF has been downloaded 99 times.